Form invariance of Hamilton's canonical equations of a nonholonomic mechanical s ystem
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2003, Vol. 52 Issue (5): 1051-1056    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Form invariance of Hamilton's canonical equations of a nonholonomic mechanical s ystem
Qiao Yong-Fen1, Zhang Yao-Liang2, Han Guang-Cai2
(1)东北农业大学工程学院,哈尔滨 150030; (2)哈尔滨工程大学二系,哈尔滨 150001
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn